Two constructions of weight systems for invariants of knots in non-trivial 3-manifolds.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Grishanov, S. A.
dc.contributor.author Vassiliev, V.
dc.date.accessioned 2009-12-16T11:27:04Z
dc.date.available 2009-12-16T11:27:04Z
dc.date.issued 2008
dc.identifier.citation Grishanov, S.A. and Vassiliev, V.A. (2008) Two constructions of weight systems for invariants of knots in non-trivial 3-manifolds. Topology and its Applications, 155 (16), pp.1757-1765. en
dc.identifier.issn 0166-8641
dc.identifier.uri http://hdl.handle.net/2086/3154
dc.language.iso en en
dc.publisher Elsevier en
dc.title Two constructions of weight systems for invariants of knots in non-trivial 3-manifolds. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1016/j.topol.2007.11.006
dc.researchgroup Textiles Engineering and Materials (TEAM) en
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record